# SDR ASOA2013062403885

- Difficulty date: June 19, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 22,972 hours, 15,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LENS COVER BY SERVICE DOOR SHOULD BE AN EMERGENCY EXIT SIGN.  REPLACED LENS COVER AT SERVICE DOOR IAW AMM 33-51-05.
